liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Brouwer dimension of one-dimensional compact Hausdorff spaces.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Vestnik Moskovskogo universiteta. Seriâ 1, Matematika, mehanika, ISSN 0579-9368, Vol. 2, 22-27 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 2, 22-27 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-31617Local ID: 17423OAI: oai:DiVA.org:liu-31617DiVA: diva2:252440
Available from: 2009-10-09 Created: 2009-10-09 Last updated: 2017-12-13

Open Access in DiVA

No full text

Authority records BETA

Tjatyrko, Vitalij

Search in DiVA

By author/editor
Tjatyrko, Vitalij
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Vestnik Moskovskogo universiteta. Seriâ 1, Matematika, mehanika
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 401 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf